# SDR DALA2017041503085

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 67,289 hours, 49,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION FWD GALLEY FLOOR.  BS 163 AND RBL 7 COMPLIED WITH PRI 557511-14 REV 0, 1, AND 2. REPAIRED IAW ERA 557511-14, REV ORIG.
